MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-751324
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: dr started to position the implant coil.As he was advancing the coil, mid-catheter, he encountered a kink in the parent catheter.Operator tried several times to get the coil past the kink but was unsuccessful.While doing this, the coil detached prematurely in the parent catheter, not in the patient.Coil was successfully pulled out in parent catheter, and a new coil was used.Case completed with different coils.Procedure performed: rt hypogastric embo aaa.Patient did well.No harm to the patient.
 
Event or Problem Description
No additional information received regarding the event.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher kinked within the outer sleeve at the distal section and the implant stretched at the proximal section and separated from the pusher; however, no indication of activation using a detachment controller was found on the pusher heater coil.Further investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing forces exceeding the tensile strength of the monofilament, causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant and pusher damage, but the damage is consistent with the device experiencing forces exceeding its yield strength.The catheter used during the procedure was reported to be kinked, which may have caused or contributed to the reported complaint.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23702417
Report Number2032493-2025-90682
Device Sequence Number10691550
Product Code KRD
UDI-Device Identifier00812636021089
UDI-Public(01)00812636021089(11)240716(17)290630(10)0000653713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-751324
Device Lot Number0000653713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FR ANGLED GLIDECATH.
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite